Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Thomson's principle for infinite, nonlinear resistive networks

Authors: L. De Michele and P. M. Soardi
Journal: Proc. Amer. Math. Soc. 109 (1990), 461-468
MSC: Primary 94C05; Secondary 46N05
MathSciNet review: 1014643
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ \Gamma $ is an infinite resistive electrical network with resistors of the form (2). We prove an existence and uniqueness theorem for the current generated by external current sources by establishing the analogue of Thomson's principle in suitable modular sequence spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94C05, 46N05

Retrieve articles in all journals with MSC: 94C05, 46N05

Additional Information

Keywords: Nonlinear, infinite electrical networks, flows, modular sequence spaces, minimum energy, currents
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society